# SDR CA011012007

- Difficulty date: September 10, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Aircraft time: 32,813 hours
- Engine: Ge CT581401
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 5610743500060
- Condition: Worn
- Location: Gearbox
- Stage of operation: HO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LIFTING OP AT 86 PERCENT Q. PILOT NOTICED TORQUE SPLIT ACCOMPANIED BY THUD NOISE & YAW KICK. A/C RT-SRV AREA WHERE INPUT FREEWHEEL UNITS WERE REMOVED FOR INSP. HIGHER THAN NORMAL WEAR FOUND ON BOTH UNITS FOR THE TIME IN SERVICE.AFTER GATHERING INFO ON CONDITION OF INPUT FREEWHEELS IT DOES NOT LOOK LIKE THOSE IS ASSY PROBLEM. IS EVIDENCE OF DAMAGE TO ROLLER RETAINERS. BOTH RETAINERS HAVE CONTACTED CAMSHAFTS, IS ABNOR MAL WEAR. WHEY RETAINERS HAVE CONTACTED IS NOT KNOWN AT TIME
